Baby, Do I look fat in these pills?
You can iron the frown off your face, the heading is just as I intended it to be. My Fiancé gave me the same look when I asked him. Thank God for making him such a bad liar because I got my answer, not what I wanted to hear, but at least it was the truth. These pills make me look fat. I’m talking about my ARV treatment. I’m taking a combination of Stocrin and Truvada. The Truvada hasn’t caused me any issues, as for my friend, the Stocrin…. Well, it’s a love-hate relationship. If its not the mood swing, it’s the eating disorders. If not that, then it’s the sleeping disorders. But my biggest beef is with the neurological instability. I can't drive anymore because I’m afraid I might get a seizure in the middle of the highway and cause a bloody accident. As if that’s not enough… I realised that I look like the Oros man, which is unacceptable for a model. It's sad though that the drug that saved my life is ruining my passion, and confidence levels. I guess I must just get used to my new shape until the tae-bo starts working, and my fiancé must forget about the strip teases for a while… So the answer is yes, I do look fat in these pills but its no train smash, there is always the plus size modeling *laughing*.
Do you get our newsletter?
¿Recibe nuestro boletín?
Sign up for our monthly Newsletter and get the latest info in your inbox.
Suscríbase a nuestro boletín mensual y reciba la información más reciente en su bandeja de entrada.